# SDR 06FDEA0487

- Difficulty date: February 1, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01158  CHAFING ON EXTERNAL FUSELAGE SKIN LAP STR 19L BS 720D  10 TO  13.P  REPAIRED SKIN AT BS 770D PLUS 10" - 13" STR 19L IAW SRM 53-30-3 FIG 5.
